Caps of order 3q2 in affine 4-space in characteristic 2

coauthor Jürgen Bierbrauer

Finite Fields and Their Applications, 10 (2004), 168-182.



For q=2f, f odd, we prove that a class of q-ary dual BCH-codes produce (3q2+4)-caps. This is the first family of caps of order 3q2 in PG(4,q). They are in fact affine. It is proved that our caps are complete in PG(4,q). We determine the weight distribution of the codes generated by the caps, via a close link to the binary Kloosterman codes.

Download the preprint as pdf.

| home | List of publications |